# SDR LR7A2021011402654

- Difficulty date: January 14, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: P4LAS
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 39,575 hours, 24,551 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chine
- Condition: Corroded
- Location: Fuselage
- Part time: 39,575 hours, 24,551 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING P4-LAS SCHEDULED C-3 CHECK UNDER JOB CARD HC5314, FOUND THE RT CHINE CAP CORRODED UNDERNEATH THE FS 267.0E ANCHOR NUT, RBL 53, WL 146.  REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 53-40-28 NR 1000302516.
